# SDR SWAA2023010675369

- Difficulty date: November 24, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 540 Lbl 25-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB, BS 540 LBL 24.75 - 45.50 IN THE CABIN.   REPLACED THE WEB IAW SRM 51-10-02, ITEM 9, AND 51-40-02.
